Journal of Applied Mathematics and Mechanics (about journal) Journal of Applied
Mathematics and Mechanics

Russian Academy of Sciences
 Founded
in January 1936
(Translated from 1958)
Issued 6 times a year
ISSN 0021-8928
(print version)

Russian Russian English English About Journal | Issues | Editorial Board | Contact Us
 


IssuesArchive of Issues2015-2pp.195-206

Archive of Issues

Total articles in the database: 10440
In Russian (ΟΜΜ): 9641
In English (J. Appl. Math. Mech.): 799

<< Previous article | Volume 79, Issue 2 / 2015 | Next article >>
L.B. Maslov, "Mathematical modelling of the mechanical properties of callus restoration," J. Appl. Math. Mech. 79 (2), 195-206 (2015)
Year 2015 Volume 79 Issue 2 Pages 195-206
DOI 10.1016/j.jappmathmech.2015.07.011
Title Mathematical modelling of the mechanical properties of callus restoration
Author(s) L.B. Maslov (Moscow, Russia, maslov@tipm.ispu.ru)
Abstract A mathematical model and computational algorithm are proposed for the regeneration of bone tissue controlled by a cell differentiation law and the action of an external mechanical stimulus of a periodic character. An extended dynamic model of a changing poroelastic continuous medium and the finite element method in a three-dimensional formulation are the basis of the calculation of the restoration of the elastic properties of bone tissue. The software developed makes it possible to study the processes in the regeneration of damaged bone elements of the human locomotor system with a steady dynamic load and theoretically to substantiate the choice of the optimal periodic action on the damaged tissues for their speediest and stable healing.
Received 13 August 2014
Link to Fulltext
<< Previous article | Volume 79, Issue 2 / 2015 | Next article >>
Orphus SystemIf you find a misprint on a webpage, please help us correct it promptly - just highlight and press Ctrl+Enter

101 Vernadsky Avenue, Bldg 1, Room 245, 119526 Moscow, Russia (+7 495) 434-2149 pmm@ipmnet.ru pmmedit@ipmnet.ru https://pmm.ipmnet.ru
Founders: Russian Academy of Sciences, Ishlinsky Institute for Problems in Mechanics RAS
© Journal of Applied Mathematics and Mechanics
webmaster
Rambler's Top100